Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the re...

Buy Now From Amazon

Product Review

Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the requirements of USP dissolution test 2.Active ingredients: in each tablet: acetaminophen 500 mg; Chlorpheniramine maleate 2 mg; dextromethorphan hydrobromide 15 mg

  • Maximum and fast relief from fever, runny nose, sneezing and cough
  • Decongestant-free formulation
  • Safe to use for high blood pressure patients
  • The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure.

Similar Products

Coricidin HBP Nighttime Multi-Symptom Cold Liquid Cherry 12 ozCoricidin HBP Nighttime Mult-Symptom Cold, 12 Fluid ounce bottles (Pack of 3), CherryCoricidin HBP Nighttime Multi-Symptom Cold Liquid Cherry 12 oz (Pack of 2)Vicks DayQuil, High Blood Pressure Cold & Flu Medicine, Relieves Headache, Fever, Sore Throat, Minor Aches & Pains, 24 Count, LiquiCapsCoricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct (Pack 2)Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 3)Coricidin HBP Maximum Strength Flu Tablets-20 ct. (Pack of 5)Safetussin DM Day Time Cough Relief Syrup, 4 Ounce Bottle